Day 4 withdrawel 

I have been on medication the doctor prescribed for ten plus years.   Not really sure exactly how long, but long enough. It was prescribed to me for several reasons, but mainly for excruciating left knee pain I have had since my ACL reconstruction.  

I decided no more!!  I don’t want to be on this anymore and made the decision to slowly taper off. I have been off for four days now and I am feeling it.

All the symptoms they warn you about: insomnia, restlessness, hot and cold, puny tummy.  

Tonight I almost gave up.  I know it has been a short time but I feel miserable. 

I am just going to say a thousand prayers to get me through this.  I know I can!!!

About m

new beginnings
This entry was posted in Peigahi and tagged , , , , . Bookmark the permalink.

SHARE YOUR THOUGHTS!!! MAKE ME SMILE

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s